# SDR DXTA200300121

- Difficulty date: September 19, 2003
- Submitted: September 25, 2003
- Operation: Air carrier
- Aircraft: N503QS
- Make and model: Braero BAE1251000A
- Aircraft serial: 259003
- Aircraft time: 4,479 hours, 5,108 cycles
- Engine: Pwa PW305B
- Engine time: 5,108 hours, 3,569 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Cabin Cooling
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT AT 15,000 FT BROUGHT THRUST LEVERS TO IDLE AND CABIN BEGAN FILLING WITH SMOKE.  REPLACED WATER SEPARATOR SOCK, AND LOWERED NR 2 ENG OIL PRESS IAW HAWKER 1000 M/M, CHAPTER 71-00-00 AND CHAPTER 21-50-15.  AIR CONDITIONING  SYSTEM FUNCTIONAL CHECKED GOOD.
